Sets of periods of dynamical systems

Kannan, V. (2010) Sets of periods of dynamical systems Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 225-240. ISSN 0019-5588

PDF - Publisher Version

Official URL:

Related URL:


In this article, we present a coherent, though not exhaustive, account of some well-known and some recent results of many mathematicians (including our own) on the following question: Given a "nice" class of dynamical systems, which subsets of N arise as the sets of periods of members of that class? While stating and explaining some elegant answers, proofs have been outlined or indicated occasionally.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
Keywords:Sets of Periods; Sarkovskii's Theorem; Baker's Theorem; Trees; Transive Maps; Toral Automorphisms; Cellular Automata; Subshift of Finite Type; Linear Operator
ID Code:15506
Deposited On:13 Nov 2010 09:08
Last Modified:17 May 2016 00:23

Repository Staff Only: item control page